Severe Swelling and Burning After Restalyne in my Cheek Area. 5 Days Post Injection is This Normal?

I had restalyne under my eyes and small amount around my lips 5 days ago i reacted with severe bruising and on the left side my cheek, nose, upper lip and teeth are totally numb. i have severe swelling in that area and it is a little red. i have very bad sinus issues and have had 3 surgeries on my sinus in the past, could the injection triggered sinus issue?

Doctor Answers (1)

Restylane complications

+2
Restylane injection can cause post-procedure bruising. However, what you are describing is beyond the norm. Restylane is injected intradermally and nowhere near your sinuses. I am assuming that you were injected by a board certified dermatologist or plastic surgeon. If not, then you may need to see an appropriately trained and experienced physician in evaluation.


New York Plastic Surgeon
5.0 out of 5 stars 11 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.